# SDR DALA2024013101408

- Difficulty date: January 28, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 91,542 hours, 42,148 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DISC: O2 PANEL COVER FELL OFF 2R (CENTER JUMPSEAT). C/A: RESTOWED 2R O2 MASKS AND CLOSED PANEL AS REQUIRED. OK FOR SVC. (LP: 5448283)
